# SDR ASAA2019101131202

- Difficulty date: October 11, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,291 hours, 7,007 cycles
- System (JASC): 5700 · Wing Structure
- Part: Beam
- Part number: 115A47573
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 571CB HAS A CRACK AT THE O/B FLANGE. GROUNDED - YES. REMOVED PANEL 571CB CRACKED T/E BEAM AND REPLACED WITH NEW BEAM IAW 737 900 ER SRM 51 40 02 0G 0 4.
